Thread: Finaplix wired
04-07-2005, 09:54 PM #1
04-07-2005, 10:24 PM #2
I sweat a lot, but that is about it. I cant sleep for shiet any ways
04-07-2005, 10:48 PM #3
04-08-2005, 09:33 AM #4
Lower your dose if it bothers you. I am sides-free at 75mg/ED 4 days into it, but if sides start to bother me I will cheerfully cut back to 50mg, a very mild dose.
04-08-2005, 09:37 AM #5
im doin 75 mg ed fina
and 100 mg ed prop right now
im 7 shots in and my sleep sucks! i get hot alot and sweat but i love every second of tren so far!
and so far ive taken advil just about 6-7 times so far casue my head pounds somtimes... but it doesnt bother me tho.
04-08-2005, 09:39 AM #6
I wouldn't take tylenol pm's, just grab some generic benadryl. The tylenol kind have added acetaminophen which is very hard on your liver especially if you're taking orals. The ingredient Diphenhydramine hcl is what makes you sleepy and that's what benadryl is.
04-08-2005, 09:53 AM #7
can you take tylenol on fina prop? or do you have to take asprin? does it matter?
04-08-2005, 10:18 AM #8
- Join Date
- Nov 2004
- Blog Entries
04-08-2005, 12:22 PM #9
Yeah, on fina/prop you could take tylenol for pain as you aren't on an alkylated oral like dbol or winny. I'd go with ibuprofen though, I just don't like tylenol. I know alot of people that take Tylenol PM just to get to sleep and that isn't a good idea especially when taking oral steroids or drinking alcohol.
04-11-2005, 06:36 PM #10Associate Member
- Join Date
- Oct 2002
NSAIDs (tylenol, advil, etc) shut down protein synthesis for 24 hours. Proven.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)